Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On restoring forces which admit forcing terms of non-critical amplitude


Author: Stephen H. Crandall
Journal: Bull. Amer. Math. Soc. 53 (1947), 633-636
MathSciNet review: 0020692
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. O. Friedrichs and J. J. Stoker, Forced vibrations of systems with nonlinear restoring force, Quart. Appl. Math. 1 (1943), 97–115. MR 0008292
  • 2. S. Timoshenko, Vibration problems in engineering, Van Nostrand, New York, 1937, p. 120.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08859-5